# SDR CA990729008

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 310137101
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL CONTAMINATION OF TURBOMACHINE FROM OIL PUMP DRIVE BEARING SPALLING.
